# SDR UPS08853134

- Difficulty date: July 28, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 5612298341
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 PRESSURE WEB CRACKED AROUND RIVET HEAD, RT NOSE A/C TUNNEL CEILING STA -54, RBL 35.  REPAIRED CRACK PER SAA EA 008-5330-01-A1489.
